As I have mentioned before, I had intercourse with my bf on June 11, took the pill 18 hours later. We did use a condom, I took the pill *in case* it broke and we didn't know. I ended up getting my period 2 days late, on the 17th of June, which I am pretty sure is from the pill. I had very light spotting 4 days after my period ended, which I believe was also from the pill. My period is supposed to come around next week for this month. But right now, I feel lower back pain, not too bad or anything I can deal with it, i'm not sure what it could be from. Implantation? I really hope it isn't because i really can't be pregnant.
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 20 May 2016 • 0 answers
Posted 10 Jun 2016 • 1 answer